MathSciNet Relay Station
MathSciNet bibliographic data
MR2906687 (2012i:93068) 93C05 (93B52)
Zhang, Guoshan; Liu, Wanquan Impulsive mode elimination for descriptor systems by a structured P-D feedback. IEEE Trans. Automat. Control 56 (2011), no. 12, 2968–2973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement